| Catalog Number |
IQ35F180J1O5RS/B |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A review of the device history and complaint database could not be performed since the lot number was not provided.
Event or Problem Description
Customer alleged the steel wire of the catheter could not be retracted.The catheter and guidewire were removed from the patient together.The guidewire lumen was still intact and changing the deployment state of the catheter did not resolve the guidewire stuck issue.Eventually, outside of the patient and using great force, the guidewire was removed from the catheter.The guidewire was discarded and will not be returned.The patient condition following procedure was stable.No patient complications were noted.